# SDR VNAA2019092611101

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 36,088 hours, 35,730 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804C00
- Part serial: L1227
- Condition: Failed
- Location: Cockpit
- Part time: 3,977 hours, 3,911 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO ORF AT 10000, THE CREW RECEIVED A DISPLAY COOL CAUTION MESSGAE. CREW RAN THE QRH AND LIGHT EXTINGUISHED. IT REAPPEARED SEVERAL MINUTES LATER, COULD NOT EXTINGUISH AND QRH SAYS LAND NEAREST SUITABLE RUNWAY. CREW DIVERTED TO PHL. CREW DID NOT DECLARE AN EMERGENCY BUT ATC DID. MESSAGE EXTINGUISHED ON THE GROUND AFTER CONNECTING GROUND AIR. MX REPLACED DISPLAY FAN 1. OPS CHECK GOOD.
